# SDR SWAA2015082643231

- Difficulty date: July 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65C26457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME PLATE CRACKED AT BS 792, BETWEEN STRINGER 24R - 25R.  R & R FRAME PLATE IAW SRM & DWG.
